# SDR IPXA2025072477418

- Difficulty date: July 11, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SUPPORT BETWEEN FR 38 AND FR 38.1 , -Y1995 CRACKED.  REMOVED AND REPLACED REINFORCEMENT SUPPORT AT RH SIDE BETWEEN FR 38 AND FR 38.1 -Y1995, IAW A300-600 SRM 51-40-21.
